# SDR CALA2022021800423

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: 0531142360191
- Condition: Cracked
- Location: L1 Door Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FR 16 DOOR STOP #7 HAS CRACK INDICATION IN UPPER IB HOLE, APP EARS TO BE INTERCOASTAL LAYER AT 4 O''CLOCK. SUPPORT TASK. GENERA TED BY V892444 AT HAECO LCQ PER NR:9298273 (36273). PERFORMED INTERCOASTAL REPLACEMENT REPAIR AT L1 FR16, STOP FITTI NG #7. IAW EA5311-02164 & REPAIR DWG R53113118 PERFORMED BY :061 616 INSP BY:V919150
